# SDR AALA202202280230

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737*
- Aircraft serial: 29543
- Aircraft time: 60,490 hours, 24,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR DIFFICULT TO CLOSE FULLY. LUBED FORWARD ENTRY DOOR ROLLERS AND EXTERIOR LATCHING MECHANISMS PER AMM 12-20-00.
